More on theta-irreducible spaces

J. Dontchev, Maximilian Ganster, A. Kanibir

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)81-90
JournalItalian Journal of Pure and Applied Mathematics
Volume9
Publication statusPublished - 2001

Cite this

More on theta-irreducible spaces. / Dontchev, J.; Ganster, Maximilian; Kanibir, A.

In: Italian Journal of Pure and Applied Mathematics, Vol. 9, 2001, p. 81-90.

Research output: Contribution to journalArticleResearchpeer-review

@article{cb8dfa5b48a943af9292a141bcb0161c,
title = "More on theta-irreducible spaces",
author = "J. Dontchev and Maximilian Ganster and A. Kanibir",
year = "2001",
language = "English",
volume = "9",
pages = "81--90",
journal = "Italian Journal of Pure and Applied Mathematics",
issn = "1126-8042",
publisher = "Forum Societa Editrice Universitaria Udinese srl",

}

TY - JOUR

T1 - More on theta-irreducible spaces

AU - Dontchev, J.

AU - Ganster, Maximilian

AU - Kanibir, A.

PY - 2001

Y1 - 2001

M3 - Article

VL - 9

SP - 81

EP - 90

JO - Italian Journal of Pure and Applied Mathematics

JF - Italian Journal of Pure and Applied Mathematics

SN - 1126-8042

ER -